# SDR KCSA2015011900016

- Difficulty date: December 22, 2015
- Submitted: January 19, 2016
- Operation: Air carrier
- Aircraft: N793CK
- Make and model: Boeing 747222B
- Aircraft serial: 23736
- Aircraft time: 80,944 hours, 11,208 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Reel
- Part number: 379103D17
- Part serial: 1412313229
- Condition: Loose
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ESCAPE REELS CAME LOOSE DURING LANDING.  R & R THE ESCAPE REELS IAW MM 25-61-01.
